Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Philiwily

Member
  • Posts

    41
  • Joined

  • Last visited

Reputation

0 Neutral

About Philiwily

  • Birthday 09/05/1990

Profile Information

  • Gender
    Male
  • Location
    Massachusetts
  1. I'm just asking this out of curiosity. I have an ingrown toenail and my doctor prescribed me with Ic Cephalexin (500 mg I think?) to prevent me from getting an infection before I go to get my ingrown toenail removed. Is something like Ic Cephalexin much different from something like Minocycline? My acne isn't bad enough for me for it to be worth it to go on anti-biotics, but I was just kind of curious, because it seems like once going on Ic Cephalexin, my acne has cleared up. It may just be a fl
  2. As long as the products you use don't have conflicting active ingredients. For example, it's a bad idea to use salicylic acid products with benzoyl peroxide products. On a side note, using Clean and Clear: Morning Burst might be a bad idea. Anything with beads or stuff that scrubs your face can irritate your skin and even make your acne worse.
  3. Good advice. Before I went on Accutane, my acne was pretty bad. It usually hurt a lot, so it was hard for me to ignore it. But now, after going on Accutane, my acne usually isn't too irritating, so I find it easier to keep away from the mirror, because I can't really even feel the acne in the first place.
  4. You shouldn't be using salicylic acid and BP at the same time unless directed to do so by a doctor. It can irritate your skin, which could be why you have red skin. Use one or the other.
  5. I play lacrosse and I used to breakout badly on my chin from my chin strap. I also had body acne during my last season, but I don't think my shoulder pads caused any extra breakouts. Unfortunately, I didn't really find a solution. It was all just a battle against acne for me. I did clean my chin strap with alcohol though. I'm not sure if that helped. After going on Accutane though, I've had a lot less problems.
  6. In June of 2008, I started a five month Accutane course. I don't remember what dosage it was. During that time, my skin was the best it has ever been. My lips were a bit dry, but my skin was flawless. It only took a week for me to see improvements and it took three weeks before I was completely clear. I finished sometime in November. My skin stayed clear for about two months after that, at which point I started to get pretty bad acne on my neck and head. I had a follow-up appointment with my de
  7. So it's been a little over two months since I ended my course of Accutane. I had great results while on it. The only side effect was my lips - they got a little dry. But it is absolutely totally worth it compared to the results I got. My face, chest, back, and general body are 99.9% clear. I get the tiniest pimples on my face from time to time. I just use a gentle over-the-counter product to for washing (Cerave). My neck and head, however, are unfortunately a different story. It was like clockwo
  8. Five days left! Unfortunately, the Department of Defense Medical Examination Review Board delayed my US Coast Guard Academy application because I had Accutane listed as one of my prescription drugs. Now I have to get additional blood work 8 weeks after my course is done to prove that I'm fine. I don't have any doubts that I'll be fine, it's just annoying having to do the extra paperwork and stuff while also waiting for a response.
  9. Thanks for the responses guys. Now that we're getting closer to winter and the air is getting drier, my skin has been getting pretty dry. It's bearable, but I'm just glad I get to end a month early so I don't have to put up with the winter.
  10. Well, I had my last dermatologist appointment last week. He said he's going to go with the 5 month course instead of the 6 month course because my results were so good. He told me that once I'm done, it will continue to improve for two more months. After that, if the Accutane does not prove to be permanent, it might get a little worse.
  11. Ya, I'm still on it until December. I don't use any products to wash my face. My dermatologist and his PA told me I shouldn't/don't have. I've also heard people around the site say not to to use products while on Accutane. I don't know though.
  12. I'm almost done with my fourth month and I'm still looking great. Now that summer is over, I can feel my skin getting a little bit more dry, but it's totally bearable. I guess most people like to see progress, so here's mine. The first picture was taken in March 2008, right before I started on a personal regimen laid out by my dermatologist. I know my face doesn't look terrible in the picture compared to some people, but I can tell you it was painfully miserable. I had massive cysts all over my
  13. How do I do that?? I have no idea but once you tell me I will do it. Just reply to this topic every once in a while so it gets pushed towards the top. You look great though, you must be pleased! I'm heading into my fifth month during a six month course and I have been clear since about two weeks after I started it. It's wonderful!
  14. My initial appointment (before I started on Accutane) was about a month after I scheduled it. Then during a follow-up appointment my doctor suggested I start Accutane. I got the blood work done and picked up my first prescription three days later. Be patient: expect this to take some time. Many dermatologists only like to use Accutane as a last resort, so your dermatologist might try some other methods before starting a course.
×